Open Access

Some remarks about cluster expansion for unbounded continuous spin systems in quantum statistical mechanics


Full Text

Coming Soon.





Article Information

TitleSome remarks about cluster expansion for unbounded continuous spin systems in quantum statistical mechanics
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 2, 61-69
MathSciNet MR1772819
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

Alexei Yu. Kondratiev and Alexei L. Rebenko, Some remarks about cluster expansion for unbounded continuous spin systems in quantum statistical mechanics, Methods Funct. Anal. Topology 2 (1996), no. 2, 61-69.


BibTex

@article {MFAT54,
    AUTHOR = {Kondratiev, Alexei Yu. and Rebenko, Alexei L.},
     TITLE = {Some  remarks  about  cluster  expansion  for  unbounded  continuous  spin  systems  in  quantum  statistical  mechanics},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {2},
     PAGES = {61-69},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=54},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues